Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 11, Pages 1752–1756 (Mi zvmmf3744)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The unconditional minimization of non-convex functions

V. A. Bereznev, V. G. Karmanov, A. A. Tret'yakov

Moscow

Full text: PDF file (509 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:6, 101–104

Bibliographic databases:

UDC: 517.977.58
MSC: 90C30
Received: 11.05.1987

Citation: V. A. Bereznev, V. G. Karmanov, A. A. Tret'yakov, “The unconditional minimization of non-convex functions”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987), 1752–1756; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 101–104

Citation in format AMSBIB
\Bibitem{BerKarTre87}
\by V.~A.~Bereznev, V.~G.~Karmanov, A.~A.~Tret'yakov
\paper The unconditional minimization of non-convex functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 11
\pages 1752--1756
\mathnet{http://mi.mathnet.ru/zvmmf3744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927921}
\zmath{https://zbmath.org/?q=an:0643.90074}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 6
\pages 101--104
\crossref{https://doi.org/10.1016/0041-5553(87)90198-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3744
  • http://mi.mathnet.ru/eng/zvmmf/v27/i11/p1752

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, A. A. Tret'yakov, “The method of gradient descent for minimizing non-convex functions”, Comput. Math. Math. Phys., 34:3 (1994), 287–299  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:99
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021